| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 6, 2012, no. 53-56


M. Alamgir Khan, Shamsul Haq
      A unique common fixed point theorem in non-Archimedean Menger PM-spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 53-56, 2605-2617.

T. Jayakumar, K. Kanagarajan
      Numerical solution for hybrid fuzzy differential equations by Ruge-Kutta Fehlberg method
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 53-56, 2619-2632.

M. K. Ghosh
      On \gamma-preopen sets
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 53-56, 2633-2645.

Sang-Cho Chung, Sang-Baek Lee, Won-Gil Park
      On the stability of an additive functional inequality
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 53-56, 2647-2651.

S. J. Obaiys, Z. K. Eskhuvatov, N. M. A. Nik long, M. A. Jamaludin
      Galerkin method for the numerical solution of hypersingular integral equations based Chebyshev polynomials
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 53-56, 2653-2664.

M. Mohamed, O. Omar
      Positive periodic solutions of singular first order functional difference equation
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 53-56, 2665-2675.

A. Chahbi
      On the superstability of the generalized Golab-Schinzel equation
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 53-56, 2677-2682.

S. Pholdee, C. Boonpok, C. Viriyapong
      (m,\mu)-continuous functions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 53-56, 2683-2693.

S. Panayappan, N. Jayanthi, D. Sumathi
      Weyl and Weyl type theorems for m-quasi k-paranormal operators and algebraically m-quasi k-paranormal operators
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 53-56, 2695-2707.

N. Sh. Berisha, F. M. Berisha
      Approximating classes of functions defined by operators of differentiation or operators of generalised translation by means of algebraic polynomials
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 53-56, 2709-2727.

V. Srinivasa Kumar, D. V. M. Ramani
      On some properties of m-quasicontinuous functions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 53-56, 2729-2736.

M. R. Rajesh Kanna, B. N. Dharmendra, G. Sridhar, Pradeep Kumar R.
      Bijective proof of the partition identity C_{3,r}(n)=D_{3,r}(n) of M. V. Subbarao
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 53-56, 2737-2746.

A. Gorbenko, V. Popov
      Anticipation in simple robot navigation and learning of effects of robot's actions and changes of the environment
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 53-56, 2747-2751.

W. Senapheng, C. Boonpok, C. Viriyapong
      Contra-(m,\mu)-continuous functions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 53-56, 2753-2765.

W. Wiboolkul, C. Viriyapong, C. Boonpok
      \beta(m,\mu)-continuous functions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 53-56, 2767-2778.

L. Guerrini
      Bifurcation analysis of an economic model
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 53-56, 2779-2787.

P. Torton, C. Viriyapong, C. Boonpok
      Some separation axioms in bigeneralized topological spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 53-56, 2789-2796.

C. S. Ryoo
      Some identities on the q-Euler numbers with weak weight \alpha and Bernstein polynomials
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 53-56, 2797-2802.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |